Calculus of Variations and Geometric Measure Theory

V. Magnani

Lipschitz estimates for convex functions with respect to vector fields

created by magnani on 10 Sep 2014


Published Paper

Inserted: 10 sep 2014
Last Updated: 10 sep 2014

Journal: Bruno Pini Mathematical Analysis Seminar
Volume: 1
Pages: 60-71
Year: 2012


We present Lipschitz continuity estimates for a class of convex functions with respect to Hormander vector fields. These results have been obtained in collaboration with M. Scienza.

Tags: GeMeThNES